# SDR HALA2009072100320

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 28,837 hours, 5,497 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Flow Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB: RT AIR CONDITIONING PACK ILLUMINATES "INOP" PACK OFF.  ACCOMP FIM 21-50-00 & WDM 21-51-24. REPLACED RT FLOW CONTROL CARD (M864) PER AMM 21-51-09 /5743.  OPS CK PEND. OPS TEST PER AMM 21-51-09 CKS OK.  RAN PACK WITH NUMEROUS TEMP VALVE, TEMP SELECTIONS CHANGES NO DEFECTS NOTED.
